# SDR AALA202410022202

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 42,474 hours, 4,919 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31666
- Part serial: 2286
- Condition: Low Pressure
- Location: Zone 700
- Part time: 37,785 hours, 4,340 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN LANDING GEAR #4 TIRE PRESSURE LOW.  EMERGENCY DECLARED AS A PRECAUTION, UNEVENTFUL LANDING WITH TIRE PRESSURE AT 60 PSI. REMOVED AND REPLACED #4 MLG WHEEL AND TIRE ASSY REF MM 32-45-01.
